Volume 22, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Affine representability results in $\mathbb{A}^1$–homotopy theory, II: Principal bundles and homogeneous spaces

Aravind Asok, Marc Hoyois and Matthias Wendt

Geometry & Topology 22 (2018) 1181–1225
Bibliography
1 S Anantharaman, Schémas en groupes, espaces homogènes et espaces algébriques sur une base de dimension 1, from: "Sur les groupes algébriques", Mém. Soc. Math. France 33, Soc. Math. France (1973) 5 MR0335524
2 M Artin, Versal deformations and algebraic stacks, Invent. Math. 27 (1974) 165 MR0399094
3 M Artin, A Grothendieck, J L Verdier, Théorie des topos et cohomologie étale des schémas, Tome 1 : Théorie des topos, Exposés I–IV (SGA 41 ), 269, Springer (1972) MR0354652
4 A Asok, B Doran, J Fasel, Smooth models of motivic spheres and the clutching construction, Int. Math. Res. Not. 2017 (2017) 1890 MR3658186
5 A Asok, J Fasel, Algebraic vector bundles on spheres, J. Topol. 7 (2014) 894 MR3252968
6 A Asok, J Fasel, A cohomological classification of vector bundles on smooth affine threefolds, Duke Math. J. 163 (2014) 2561 MR3273577
7 A Asok, J Fasel, Splitting vector bundles outside the stable range and 𝔸1–homotopy sheaves of punctured affine spaces, J. Amer. Math. Soc. 28 (2015) 1031 MR3369908
8 A Asok, J Fasel, Euler class groups and motivic stable cohomotopy, preprint (2016) arXiv:1601.05723
9 A Asok, M Hoyois, M Wendt, Affine representability results in 𝔸1–homotopy theory, I : vector bundles, Duke Math. J. 166 (2017) 1923 MR3679884
10 A Asok, M Hoyois, M Wendt, Generically split octonion algebras and 𝔸1–homotopy theory, preprint (2017) arXiv:1704.03657
11 A Bak, Nonabelian K–theory : the nilpotent class of K1 and general stability, K–Theory 4 (1991) 363 MR1115826
12 A Bak, R Hazrat, N Vavilov, Localization-completion strikes again : relative K1 is nilpotent by abelian, J. Pure Appl. Algebra 213 (2009) 1075 MR2498798
13 C Balwe, A Sawant, R–equivalence and 𝔸1–connectedness in anisotropic groups, Int. Math. Res. Not. 2015 (2015) 11816 MR3456703
14 C Balwe, A Sawant, 𝔸1–connectedness in reductive algebraic groups, Trans. Amer. Math. Soc. 369 (2017) 5999 MR3646787
15 J Barge, J Lannes, Suites de Sturm, indice de Maslov et périodicité de Bott, 267, Birkhäuser (2008) MR2431916
16 H Bass, E H Connell, D L Wright, Locally polynomial algebras are symmetric algebras, Invent. Math. 38 (1976) 279 MR0432626
17 P Belmans, A J de Jong, others, The Stacks project, http://stacks.math.columbia.edu, electronic reference (2005–)
18 A Białynicki-Birula, Rationally trivial homogeneous principal fibrations of schemes, Invent. Math. 11 (1970) 259 MR0276250
19 A Borel, Linear algebraic groups, 126, Springer (1991) MR1102012
20 C Cazanave, Algebraic homotopy classes of rational functions, Ann. Sci. Éc. Norm. Supér. 45 (2012) 511 MR3059240
21 J L Colliot-Thélène, M Ojanguren, Espaces principaux homogènes localement triviaux, Inst. Hautes Études Sci. Publ. Math. 75 (1992) 97 MR1179077
22 B Conrad, Reductive group schemes, from: "Autour des schémas en groupes, I", Panor. Synthèses 42/43, Soc. Math. France (2014) 93 MR3362641
23 B Conrad, O Gabber, G Prasad, Pseudo-reductive groups, 17, Cambridge Univ. Press (2010) MR2723571
24 M Demazure, A Grothendieck, Schémas en groupes, Tome II : Groupes de type multiplicatif, et structure des schémas en groupes généraux, Exposés VIII–XVIII (SGA 3II ), 152, Springer (1970) MR0274459
25 M Demazure, A Grothendieck, Schémas en groupes, Tome III : Structure des schémas en groupes réductifs, Exposés XIX–XXVI (SGA 3III ), 153, Springer (1970) MR0274460
26 D Dugger, S Hollander, D C Isaksen, Hypercovers and simplicial presheaves, Math. Proc. Cambridge Philos. Soc. 136 (2004) 9 MR2034012
27 J Fasel, Some remarks on orbit sets of unimodular rows, Comment. Math. Helv. 86 (2011) 13 MR2745274
28 J Fasel, On the number of generators of ideals in polynomial rings, Ann. of Math. 184 (2016) 315 MR3505181
29 R Fedorov, I Panin, A proof of the Grothendieck–Serre conjecture on principal bundles over regular local rings containing infinite fields, Publ. Math. Inst. Hautes Études Sci. 122 (2015) 169 MR3415067
30 P Gille, Le problème de Kneser–Tits, from: "Séminaire Bourbaki, 2007/2008", Astérisque 326, Soc. Mat. de France (2009) 39 MR2605318
31 P Gille, Sur la classification des schémas en groupes semi-simples, from: "Autour des schémas en groupes, III", Panor. Synthèses 47, Soc. Math. France (2015) 39 MR3525601
32 P G Goerss, J F Jardine, Simplicial homotopy theory, 174, Birkhäuser (1999) MR1711612
33 A Grothendieck, Eléments de géométrie algébrique, IV : Étude locale des schémas et des morphismes de schémas, IV, Inst. Hautes Études Sci. Publ. Math. 32 (1967) 5 MR0238860
34 S Hollander, A homotopy theory for stacks, Israel J. Math. 163 (2008) 93 MR2391126
35 A Iarrobino, An algebraic fibre bundle over P1 that is not a vector bundle, Topology 12 (1973) 229 MR0340254
36 J F Jardine, On the homotopy groups of algebraic groups, J. Algebra 81 (1983) 180 MR696133
37 M A Knus, Quadratic and Hermitian forms over rings, 294, Springer (1991) MR1096299
38 M I Krusemeyer, Fundamental groups, algebraic K–theory, and a problem of Abhyankar, Invent. Math. 19 (1973) 15 MR0335522
39 T Y Lam, Serre’s problem on projective modules, Springer (2006) MR2235330
40 B Margaux, The structure of the group G(k[t]) : variations on a theme of Soulé, Algebra Number Theory 3 (2009) 393 MR2525556
41 J S Milne, Étale cohomology, 33, Princeton Univ. Press (1980) MR559531
42 J Milnor, D Husemoller, Symmetric bilinear forms, 73, Springer (1973) MR0506372
43 F Morel, On the Friedlander–Milnor conjecture for groups of small rank, from: "Current developments in mathematics, 2010" (editors D Jerison, B Mazur, T Mrowka, W Schmid, R Stanley, S T Yau), International (2011) 45 MR2906371
44 F Morel, 𝔸1–algebraic topology over a field, 2052, Springer (2012) MR2934577
45 F Morel, V Voevodsky, A1–homotopy theory of schemes, Inst. Hautes Études Sci. Publ. Math. 90 (1999) 45 MR1813224
46 L F Moser, 𝔸1–locality results for linear algebraic groups, in preparation
47 L F Moser, Rational triviale Torseure und die Serre–Grothendiecksche Vermutung, Diplomarbeit, Ludwig-Maximilians-Universität München (2008)
48 Y A Nisnevich, Espaces homogènes principaux rationnellement triviaux et arithmétique des schémas en groupes réductifs sur les anneaux de Dedekind, C. R. Acad. Sci. Paris Sér. I Math. 299 (1984) 5 MR756297
49 I Panin, Proof of Grothendieck–Serre conjecture on principal G–bundles over regular local rings containing a finite field, preprint (2014) arXiv:1406.0247
50 I Panin, C Walter, On the motivic commutative ring spectrum BO, preprint (2010) arXiv:1011.0650
51 I Panin, C Walter, Quaternionic Grassmannians and Pontryagin classes in algebraic geometry, preprint (2010) arXiv:1011.0649
52 V A Petrov, A K Stavrova, Elementary subgroups in isotropic reductive groups, Algebra i Analiz 20 (2008) 160 MR2473747
53 D Popescu, Polynomial rings and their projective modules, Nagoya Math. J. 113 (1989) 121 MR986438
54 D Quillen, Projective modules over polynomial rings, Invent. Math. 36 (1976) 167 MR0427303
55 M S Raghunathan, Principal bundles on affine space, from: "C P Ramanujam : a tribute" (editor K G Ramanathan), Tata Inst. Fund. Res. Studies in Math. 8, Springer (1978) 187 MR541022
56 A Ramanathan, Deformations of principal bundles on the projective line, Invent. Math. 71 (1983) 165 MR688263
57 M Schlichting, Euler class groups and the homology of elementary and special linear groups, Adv. Math. 320 (2017) 1 MR3709100
58 T A Springer, F D Veldkamp, Octonions, Jordan algebras and exceptional groups, Springer (2000) MR1763974
59 A Stavrova, Homotopy invariance of non-stable K1–functors, J. K–Theory 13 (2014) 199 MR3189425
60 A A Suslin, Locally polynomial rings and symmetric algebras, Izv. Akad. Nauk SSSR Ser. Mat. 41 (1977) 503 MR0444647
61 R W Thomason, Equivariant resolution, linearization, and Hilbert’s fourteenth problem over arbitrary base schemes, Adv. in Math. 65 (1987) 16 MR893468
62 K Voelkel, M Wendt, On 𝔸1–fundamental groups of isotropic reductive groups, C. R. Math. Acad. Sci. Paris 354 (2016) 453 MR3488111
63 C A Weibel, Homotopy algebraic K–theory, from: "Algebraic K–theory and algebraic number theory" (editors M R Stein, R K Dennis), Contemp. Math. 83, Amer. Math. Soc. (1989) 461 MR991991
64 M Wendt, 𝔸1–homotopy of Chevalley groups, J. K–Theory 5 (2010) 245 MR2640204
65 M Wendt, Rationally trivial torsors in 𝔸1–homotopy theory, J. K–Theory 7 (2011) 541 MR2811715
66 G W Whitehead, On mappings into group-like spaces, Comment. Math. Helv. 28 (1954) 320 MR0065927